# SDR HAIHEEA9541

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Condition: Paint Peel
- Location: T/R
- Part time: 788 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE PAINT PEELING.   TIME SINCE REPAIR 99:25.
